# SDR VTZA95159

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wow Switch
- Part number: ATG135020
- Condition: Failure
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/LGA - FLT 6595 - DURING CLIMB-OUT AT 1205 ON 5-8-95, RETURNED TO IAD DUE TO THE LANDING GEAR NOT RETRACTING WHEN SELECTED UP.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED RT WOW SWITCH.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
